# SDR SWAA022549

- Difficulty date: October 24, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 24,748 hours, 21,561 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6561740
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11251-32, BOTH RT AND LT MLG FAILED TRUNNION PIN INSPECTION.  REMOVED AND REPLACED BOTH MLG PER MM.
